# SDR CKSA97138

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION.  FS 1260 LEFT HAND CUSP AND FRAME CORRODED RIVET HEAD BLOWED OFF.  CUT OUT AREA WITH EXFOLIATION CORROSION.  REMOVED CORROSION ON AREA WITH MINOR CORROSION IAW DC8 SRM 51-1-8 ALODINED AND PRIMER.  INSTALLED REPAIR IAW SRM 53-2-0 FIGURE 1D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE TASK CARD NUMBER 92945.
